# SDR YENA201702280135

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS DISCOVERED ON THE AFT CARGO DOOR CUT OUT, TRIM ATTACH BRACKETS ALONG LOWER SILL HAD SURFACE CORROSION, R & R THE ATTACH BRACKETS IAW SRM 51-41-01, FIG 1, & FIG 2.
